# SDR CALA2025110911018

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 95,302 hours, 11,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 933D1001
- Part serial: 690
- Condition: Faulted
- Location: Zone 800
- Part time: 795,293 hours, 711,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3L EICAS STATUS, NR 3 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FOUND MX MESSAGES ON MAT NOT ACTIVE UPON ARRIVAL. RAN DOOR FLIGHT LOCK GROUND TEST ON MX MAT AND ALL DOORS LOCKED EXCEPT DOOR 3L.  VERIFIED DOOR 3L CAN BE OPENED ON GROUND PER DDP DM IAW MX FAULT MSG 52-11325, 52-12160, & 52-12170 FIM 52-11 TASK 805 & 809 FOR FAULT ISOLATION,   BEFORE DEPARTURE FROM EZE 06NOV2025 WAS CHECKED THAT 3L PASSENGER DOOR CAN BE OPENED USING INTERIOR HANDLE PER MEL CARD 52010. PERFORMED FIM 52-11 TASK 805  MAINTENENCE MESSAGE 52-11320. VOLTAGE WITHIN LIMITS. R & R 3L FLIGHT LOCK ACTUATOR IAW AMM 52-11-26-400-801. OPS CHECK GOOD. TEST PASSED. NO MESSAGES.
